# SDR QXEA2012032300240

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 HAS MINOR CORROSION AT STATION 19.4.  REMOVED CORROSION IAW SRM 51-21-00-00-02. WITHIN LIMITS AND CONFIRMED CRACK FREE. ALODINED EFFECTED AREA.
